# SDR IPXA2571975

- Difficulty date: February 5, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541028
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  FLOOR PANEL 212XAF HAS EDGE DAMGE AND SEVERAL PUNCTURES.  FABRICATED NEW FLOOR PANEL 212XAF IAW EO B757-5320-9692-H.
